# SDR 2000UALA00531

- Difficulty date: September 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Aircraft time: 83,332 hours, 20,758 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65B544761
- Condition: Discharged
- Location: Seat 20 - 23
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEL LIGHT CAME ON DURING TAXI AT SEAT 20-23C.  *S/D*  REPLACED POWER SUPPLY (P/N: 65B54476-1) AT MAIN ENTRY DOOR 3L OVERHEAD PANEL PER MM33-51-02, CHECKS OK.
